MathSciNet Relay Station
MathSciNet bibliographic data
MR358110 35Q99
Lamb, G. L., Jr. Bäcklund transformations for certain nonlinear evolution equations. J. Mathematical Phys. 15 (1974), 2157–2165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement